MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 14MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 14MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 04.617.814
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: ove.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon needed to do a revision of a c3-5 anterior cervical discectomy and fusion due to a c5 nerve palsy that the patient presented with post op from his original surgery four weeks prior.The original surgery was completed at (b)(6) on (b)(6) 2021.The patient suffered a fall in the bathtub and upon further ct diagnostic imaging, it appeared that the screws from the zero-p natural plate pulled out of c4 and were floating anterior to an adjacent vectra plate.The surgeon removed the floating screws and all existing hardware to assess the c5 nerve palsy then re-instrumented from c3-5 with new hardware.The screws from the zero-p natural plate loosened from the plate postoperatively.It is unknown if there is surgical delay reported.This report is for one (1) 3.0mm ti cervical spine locking screw 14mm.This is report 2 of 3 for (b)(4).

Brand Name
3.0MM TI CERVICAL SPINE LOCKING SCREW 14MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11437249
Report Number2939274-2021-01231
Device Sequence Number11647527
Product Code KWQ
UDI-Device Identifier10705034742274
UDI-Public10705034742274
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.617.814
Device Catalogue Number04.617.814
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR